What's a bad or unsafe level

More
1 month 1 day ago #30405 by Johnno
Replied by Johnno on topic What's a bad or unsafe level
Unfortunately us moderators aren’t Doctors or pharmacists so we are not able to comment or recommend maximum amounts or minimum.
Your best to have a damn good talk to your GP and or your pharmacist (cymbalta/duloxetine) are for

Duloxetine, sold under the brand name Cymbalta among others, is a medication used to treat major depressive disorder, generalized anxiety disorder, fibromyalgia, and neuropathic pain. It is taken by mouth. Common side effects include dry mouth, nausea, feeling tired, dizziness, agitation, sexual problems, and increased sweating.
I’ve been on these for a few years inc
Lyrica
Oxycodone
Sertraline
Endep
Panadol osteo
Circadin
I see my GP every fortnight a physio 3 times a week aNd a pain physician every six months for nerve burns L1 - S1 She also injects steroids into the SI joints as required .
My GP and my pain physician are working on cutting down on the seratonin medication I’m on as my depression is starting to leave the black dog zone .
Check seratonin syndrome my lot are on the ball with what I’m on and take full responsibility for my health and well-being it’s a fine line using medication and GPs are right in being cautious they see hundreds of patients and just one mistake can ruin their livelihood so we as pain sufferers need to be mindful of their position .
Johnno

as long as I wake up alive I'm happy
Because it could be worse

Please Log in or Create an account to join the conversation.

More
1 month 22 hours ago #30406 by WAP
Replied by WAP on topic What's a bad or unsafe level
Yes Johnno,

I have read quite a bit about these Cymbalta, and I don’t like the sound of them at all, I am NOT depressed or anxious and it has been given to me for pain, I have not as yet had very many and do get the shakes in the right hand and a headache also a foggy unsteady feeling – I do not need extra problems.
I have had a talk with my chemist –of 34 years – they said the side effects I am getting sound about what to expect --


I have also been given Lyrica which after 1 tablet I was walking into walls for 2 days – so never took another also Endep – never did anything for pain – Palexia – still nothing for pain but made my breathing worse – Endone – did not help the pain -- many other of which I had reactions to – Also Tramadol which did help the pain but after about 6 hours made me vomit severely every day, I do take Panamax every 4 hours – I HATE drugs of any kind BUT have to have something to give me quality of life (at the age of 84) the Norspan are the only thing that has helped over the years – with no side effects – I started on 10mg way back and have very gradually gone to 25mg now –I now need more -- the health Dept. are trying to cut thee thigs out but are still willing to give so many opiates --- down the track they will withdraw them as well – I do not want to be trying all these different drugs when I know what works for me, Dr did suggest Fentanyl – I knew a person on that and it seemed to be very addictive and very strong --

Please Log in or Create an account to join the conversation.

Moderators: Johnnojo.m
Time to create page: 0.092 seconds

About

All demo content is for sample purposes only, to represent a live site.

Note: Galatea is built on the latest version of the Gantry 5 Framework.